# SDR UIEA2021082001831

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 103,699 hours, 17,380 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Cdu
- Part number: NPN
- Part serial: NSN
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO BLOCK OUT, ELECTRICAL SMOKE WAS SMELLED AND 2 CBS POPPED. FMC  CDU AND IND LIGHT.(  REMOVED AND REPLACED FMC CDU IAW AMM 34-61-02. OPS CHECK NORMAL.  )
